Paintball Big Game
Date: Sunday, September 18, 2016
Check-in Starts @ 9am
Game Start 11:00am
Game 1: 1 Hour 11am-12pm
Game 2: 1 Hour 12:30pm – 1:30pm
Lunch 45 Mins 1:30pm – 2:15pm
Game 3: 1 hour 2:30pm 3:30pm
Game 4: 1 hour 4:00pm 5:00pm
Game Play : 11-5pm
Online registration: http://events.constantcontact.com/register/event?llr=jkm6kddab&oeidk=a07ectzn7e3addbecfa
Pre-Registration 5pm Friday, September 16, 2016
Own Equipment Pre Register: $20
Rental Equipment Pre Register: $50
Day of Registration
Own Equipment $30 – includes All Day Compressed Air.
Rental Equipment $59 – includes 500 Paintballs, All Day Air and Basic Rental and Safety Equipment.
We will be using The Entire upper park location consisting of the following fields: Fort Tippmann, Desolation, Fort Featherstone, Borderlands, Wicked Woods, Compound The Areas marked in red are the main AO, the area in Yellow is the AO for a special mission. Teams will be Red vs Blue marked with tape, so no special camo patterns needed.
Lots of Props to be used during game play! Ammo Cans, Missile cases, Fuel Drums, Nuclear Containment Vessels, Vaults, Satchel Charges, Supply Convoy, Satellite Transmission Towers, Smoke Bombs – Please see below for more info No outside smoke grenades are allowed, but we will be using smoke provided by Enola Gaye during the event!
Will be decided by Mission win tally.
General’s, XO’s, Medics, EOD’s . Medics will have limited healing, they will need to recharge.